Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement
advertisement

In this Discussion

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Month Post Op TLIF Bladder Issues

AnonymousUserAAnonymousUser Posts: 49,622
edited 06/11/2012 - 7:39 AM in Back Surgery and Neck Surgery
I had a minimally Invasive TLIF L5/S1 and a joint removed. Since surgery I have had numbness on opposite hip (improving) as well as ongoing bladder retention problems. I am currently on Detrol. Thought it was getting better then had significant problem again this morning. I don't know what caused the setback. I am not sure if swelling is going down or meds just kicking in more on good days. Is this a common aftermath of surgery and is there a good chance this deficit is temporary? Anyone having had similar surgury please put in your 2 cents!
advertisement

Comments

  • I don't know if this problem is due to the meds you are taking or the surgery, but if I were you, I would call the surgeon, he will able to tell you if this is temporary or something should be done about it.

    Hope you will find a solution,

    Kin
Sign In or Register to comment.